Differential and Integral Equations

Distributed systems of {PDE} in Hilbert space

John D. Cook and R. E. Showalter

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 6, Number 5 (1993), 981-994.

Dates
First available in Project Euclid: 31 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370021905

Mathematical Reviews number (MathSciNet)
MR1230474

Zentralblatt MATH identifier
0805.35047

Subjects
Primary: 35R20: Partial operator-differential equations (i.e., PDE on finite- dimensional spaces for abstract space valued functions) [See also 34Gxx, 47A50, 47D03, 47D06, 47D09, 47H20, 47Jxx]
Secondary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx] 35K22 35Q35: PDEs in connection with fluid mechanics 47H20: Semigroups of nonlinear operators [See also 37L05, 47J35, 54H15, 58D07] 47N20: Applications to differential and integral equations

Citation

Cook, John D.; Showalter, R. E. Distributed systems of {PDE} in Hilbert space. Differential Integral Equations 6 (1993), no. 5, 981--994. https://projecteuclid.org/euclid.die/1370021905


Export citation